Couldn't find what you looking for?

TRY OUR SEARCH!

Just wondering. I;m actually on my 2nd day clean of opiates and i'm experiencing 0 withdrawal symptoms. I only been on opiates for 4 months, but i have done Ocy, Percecets, and vicodine. Not all at once but you know what i mean. I would say the highest dosage that i did was probably around 120mg of opiates in a day....... I would say overall i probably : averaged about 40-45 mg per day...So back to my question why no withdrawal symptoms? (not that i'm looking for it. just trying to get an idea of what to expect. was this to low of a dosage to be getting anything. thanks guys any helpful info will be very much appreciated.

Loading...

No, this isn't because you weren't taking a high enough dose, it could possibly be that the withdrawal symptoms haven't fully set in yet since it's only been two days.
After two days there is probably still some opiates left in your blood stream/system so you might not be WD'ing yet because you still have some flowing through your blood.
With the amount (mg) that you were taking daily it still could be a day or two before you feel the "down side".
You could get lucky somehow and just not withdrawal, which some people don't, but more than likely it's just a matter of time before the opiates are out of your blood stream completely and that will be when the withdrawal symptoms set in.
I'm not trying to say that you should freak out or worry nor am I wishing it upon you but I thought it might be helpful for you to have an idea of what may be to come.
I hope you don't have to go through the terrible withdrawals but just in case you do maybe now you'll have an idea of why it took a little longer than expected. Hang in there! Normally WD's are over within a week or week and a half once they have set in.
Keep me posted and let me know how you're doing if you don't mind. I've gone through withdrawals many times so I know where you're coming from!
Best wishes to you and I hope this helped you! :-)
Reply

Loading...

we'll i really hope your not right. lol.... I'm not sure what to expect though, because i hear different things from people. some people would say that the withdrawal symptoms come about 10 hours of your last dose?........
Reply

Loading...

I'm sure you'll be just fine and pull through.
Good luck! :-)
Reply

Loading...

With my experience, the withdrawals would start within 10-12 hours. Usually in the AM after I slept it all off. I was taking 90-100mgs sometimes more of percs. Good Luck!
Reply

Loading...

and what type of withdrawal's did you have?
Reply

Loading...

I had an addiction for over year real bad in the lase 6-7 months. If I went without the W/Ds were BAD!!! Couldnt even get up to go to work! You will know if they are W/Ds. I wheaned down on percs and got a couple subs to take. Took them over 6 days and then stopped. Hardly any withdraws at all, except sleeping is nonexistant!! Thats what worked for me, I think if you take subs too long it is just another addiction. Havent had anything for over 2 weeks and am feeling good. Not quite 100% but close I think! Hope this eases your mind. Let me know. Have you had any feelings at all of W/Ds yet?
Reply

Loading...

They were bad!! You would definitely know if you were having serious W/Ds without a doubt. For me I could not even get up except to the bathroom! Ive been 2 weeks clean and am still having sleep problems with a side of stomach issues! Not fun at all, but hopefully ending soon! I wrote my story as another reply but was not signed in, so the guest talking about the subs was me also! Good Luck! Have you had any symptoms yet?
Reply

Loading...

Hey Ant, how are things going for you? Are you able to successfully quit? HOw are things going for you? Let me know because I'd like to hear how you're doing. Thanks!
Reply

Loading...

Hi Bluedog.

Well overall i do feel pretty good. I didn't quit. I did go back using a bit, however It was no where near the dose that i was doing before. Today Is Tuesday and the last opiate i did was Vicodine, and that was Saturday. i did 2 7.5 mg in that day. So did i quit pain killers all together no i didn't, but it's 100 times better than before. Months ago I basically took opiates every 3-4 hours. Now i'll do it about every 3rd or every 4th day and it's 2 vicodin's in that day. So in my opion I have it in pretty good control and I feel good about it. It's all about moderation. How are you doing. Do you use anymore?
Reply

Loading...

great information bebe..you are 100 percent correct..the first two days or easy no matter the amount..then comes the days that you do not have it in your system no more..

I have been clean for 14 days now..but I have been taken suboxen..it helps but i stoped taking those a while back on day 4. Reason been is because i couldnt afford to buy anymore.so the suboxen helped i slept well eat etc..

now on day 14 its weird and i dont know why..for the past 3 days i have not been able to sleep eat im weak during the day..it is the weirderst thing..it seemed that my body has went backwards..can anybody tell me whats going on..im doing so well..but the last three days makes me wana get back on opiods..somebody help and tell me whats going on with my body..thank you
Reply

Loading...

I did codeine for years and was the same way; no withdrawal. I think there's a lot of factors including did you take them multiple times per day, dosage, drug, personal genetics, etc.

If you do experience withdrawal, don't take it lightly and get medical help.

If the withdrawal is mild, order the legal california poppy to ease your pain or make some poppyseed tea (following safety instructions).
Reply

Loading...

I have been taking opiates for 15 years now.It was mostly oxycodne and diladid about 40 mg of diladid and 150 mg of oxy.My question is how long will the physical w/d last?I work outside landscapping so I have to work but it is brutal!!

 

Reply

Loading...